Openings and closures of fuzzy preorderings: Theoretical basics and applications to fuzzy rule-based systems

Autoren Ulrich Bodenhofer
Martine De Cock
Etienne E. Kerre
TitelOpenings and closures of fuzzy preorderings: Theoretical basics and applications to fuzzy rule-based systems
TypArtikel
JournalInt. Journal of General Systems
Nummer4
Band32
Noteinvited
AbteilungKVS
ISSN0308-1079
Jahr2003
Seiten343-360
SCCH ID#301
Abstract

The purpose of this paper is twofold. Firstly, a general concept of closedness of fuzzy sets under fuzzy preorderings is proposed and investigated along with the corresponding opening and closure operators. Secondly, the practical impact of this notion is demonstrated by applying it to the analysis of ordering-based modifiers.